Nonequivalent Loci and the Distribution of Mutant Effects

Welch, J J and Waxman, D (2003) Nonequivalent Loci and the Distribution of Mutant Effects. Genetics, 161(2). pp. 897-904. ISSN 0016-6731

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Life Sciences > Biology and Environmental Science
Depositing User: David Waxman
Date Deposited: 06 Feb 2012 21:29
Last Modified: 22 Mar 2012 12:26
URI: http://sro.sussex.ac.uk/id/eprint/31432
📧 Request an update